From global to local fluctuation theorems

C. Maes, F.H.J. Redig, M. Verschuere

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)421-438
JournalMoscow Mathematical Journal
Volume1
Issue number3
Publication statusPublished - 2001

Cite this

Maes, C., Redig, F. H. J., & Verschuere, M. (2001). From global to local fluctuation theorems. Moscow Mathematical Journal, 1(3), 421-438.
Maes, C. ; Redig, F.H.J. ; Verschuere, M. / From global to local fluctuation theorems. In: Moscow Mathematical Journal. 2001 ; Vol. 1, No. 3. pp. 421-438.
@article{cda2d9e9d3274dfe96f57f412aad09b4,
title = "From global to local fluctuation theorems",
author = "C. Maes and F.H.J. Redig and M. Verschuere",
year = "2001",
language = "English",
volume = "1",
pages = "421--438",
journal = "Moscow Mathematical Journal",
issn = "1609-3321",
publisher = "Independent University of Moscow",
number = "3",

}

Maes, C, Redig, FHJ & Verschuere, M 2001, 'From global to local fluctuation theorems', Moscow Mathematical Journal, vol. 1, no. 3, pp. 421-438.

From global to local fluctuation theorems. / Maes, C.; Redig, F.H.J.; Verschuere, M.

In: Moscow Mathematical Journal, Vol. 1, No. 3, 2001, p. 421-438.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - From global to local fluctuation theorems

AU - Maes, C.

AU - Redig, F.H.J.

AU - Verschuere, M.

PY - 2001

Y1 - 2001

M3 - Article

VL - 1

SP - 421

EP - 438

JO - Moscow Mathematical Journal

JF - Moscow Mathematical Journal

SN - 1609-3321

IS - 3

ER -

Maes C, Redig FHJ, Verschuere M. From global to local fluctuation theorems. Moscow Mathematical Journal. 2001;1(3):421-438.